# SDR QMLA2010070610027

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N135EC
- Make and model: Urocop EC135T2
- Aircraft serial: 0862
- Aircraft time: 188 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Part number: 9615235A
- Condition: Fractured
- Location: Seat
- Part time: 188 hours
- Component: Swiveling Unit, 230305
- Component part number: 971502HX
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT CABLE BREAKS WHERE CABLE WRAPS AROUND BUSHING IN LEVER TO OPERATE THE FWD AFT SLIDER ON SEAT.
